# SDR PLGA323952

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Avionics Rack
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS/IAD - EN ROUTE, AVIONICS SMOKE DETECTOR LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED TO AVP LANDING WITHOUT INCIDENT. MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  ALL COMPONENTS IN THE AVIONICS RACK WERE INSPECTED WITH NO FAULTS OR EVIDENCE OF SMOKE FOUND.  THE AIRCRAFT WAS THEN GROUND RUN AND ALL SYSTEMS WERE OPERATIONALLY CHECKED WITH NO FAULTS FOUND OR SMOKE DETECTED.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR AS A PRECAUTION AND RETURNED THE AIRCRAFT TO SERVICE. (X)
